# SDR IPXA2023111049673

- Difficulty date: October 25, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 29,982 hours, 20,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1016
- Part serial: NSN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME STA 1500 LH BETWEEN STA 25 AND STA 24 HAS DENT NO DOT INSPECTED AND VERIFIED REPAIR ACCOMPLISHED IAW B757-200PF REV 118.00 SRM 53-00-07-2R-5 DETAIL #3 PER SRM 53-60-07-2R.
